MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE ONLAY ALL-POLY PATELLA 32MM TRI-PEG; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE ONLAY ALL-POLY PATELLA 32MM TRI-PEG; KNEE COMPONENT
Model Number KPONTP32
Medical Device Problem Codes Use of Device Problem (1670); Human-Device Interface Problem (2949)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient underwent r tkr on (b)(6) 2020.Patella revised on (b)(6) 2021 due to surgical error as the patella cut was at about 30 degrees to intercondylar notch.Patella removed, recut & cemented a new patella.(b)(6).

Brand Name
ADVANCE ONLAY ALL-POLY PATELLA 32MM TRI-PEG
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11997133
Report Number3010536692-2021-00331
Device Sequence Number14309122
Product Code JWH
UDI-Device IdentifierM684KPONTP321
UDI-PublicM684KPONTP321
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K953439
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKPONTP32
Device Catalogue NumberKPONTP32
Device Lot Number1824058
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/25/2021
Initial Date Received by Manufacturer 05/25/2021
Supplement Date Received by Manufacturer05/25/2021
Initial Report FDA Received Date06/15/2021
Supplement Report FDA Received Date08/13/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR